JournalsjemsVol. 19, No. 11pp. 3467–3488

Tame class field theory for singular varieties over finite fields

  • Thomas Geisser

    Rikkyo University, Tokyo, Japan
  • Alexander Schmidt

    Universität Heidelberg, Germany
Tame class field theory for singular varieties over finite fields cover
Download PDF

A subscription is required to access this article.

Abstract

Schmidt and Spieß described the abelian tame fundamental group of a smooth variety over a finite field by using Suslin homology. In this paper we show that their result generalizes to singular varieties if one uses Weil–Suslin homology instead.

Cite this article

Thomas Geisser, Alexander Schmidt, Tame class field theory for singular varieties over finite fields. J. Eur. Math. Soc. 19 (2017), no. 11, pp. 3467–3488

DOI 10.4171/JEMS/744